The Scientific World Journal

The Scientific World Journal / 2015 / Article
Special Issue

Recent Developments on Sequence Spaces and Compact Operators with Applications

View this Special Issue

Editorial | Open Access

Volume 2015 |Article ID 410652 |

S. A. Mohiuddine, M. Mursaleen, Józef Banaś, Suthep Suantai, Abdullah Alotaibi, "Recent Developments on Sequence Spaces and Compact Operators with Applications", The Scientific World Journal, vol. 2015, Article ID 410652, 1 page, 2015.

Recent Developments on Sequence Spaces and Compact Operators with Applications

Received25 Dec 2014
Accepted25 Dec 2014
Published29 Jan 2015

The aim of this special issue is to focus on recent developments and achievements in the theory of function spaces, sequences spaces and their geometry, and compact operators and their applications in various fields of applied mathematics, engineering, and other sciences. The theory of sequence spaces is powerful tool for obtaining positive results concerning Schauder basis and plays a fundamental role in creating the basis of several investigations conducted in nonlinear analysis. The compactness is very often used in fixed point theory and its applications to the theories of differential, functional differential, integral, and integrodifferential equations.

The research papers in this special issue cover various topics like geometry of Banach spaces, Schauder basis and dual spaces, sequence spaces and their topological and geometric properties, approximation of positive linear operators by matrix and nonmatrix methods, convergence and stability results for iterative process, applications of iterative methods to a nonlinear integral equation, Littlewood-Paley operators on Morrey spaces, matrix transformations between certain sequence spaces, measures of noncompactness and their applications in characterizing compact matrix operators, fixed point theorems and their applications, and so on.


The editors thank all the contributors and colleagues who did the refereeing work very sincerely.

S. A. Mohiuddine
M. Mursaleen
Józef Banaś
Suthep Suantai
Abdullah Alotaibi

Copyright © 2015 S. A. Mohiuddine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.